RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Ufimsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2013, Volume 5, Issue 1  


Compactness criterion for fractional integration operator of infinitesimal order
A. M. Abylayeva, A. O. Baiarystanov
3
Finite-difference schemes for diffusion equation of fractional order with third type boundary conditions in multidimensional domain
A. K. Bazzaev
11
Generalized functions asymptotically homogeneous with respect to one–parametric group at origin
Yu. N. Drozhzhinov, B. I. Zavialov
17
On analytic properties of Weyl function of Sturm–Liouville operator with a decaying complex potential
Kh. K. Ishkin
36
A version of discrete Haar transform with nodes of $\Pi_0$-grids
K. A. Kirillov, M. V. Noskov
56
Decay of solution of anisotropic doubly nonlinear parabolic equation in unbounded domains
L. M. Kozhevnikova, A. A. Leontiev
63
On asymptotic behavior of positive solutions of some quasilinear inequalities on model Riemannian manifolds
A. G. Losev, E. A. Mazepa
83
Construction of optimal grid interpolation formulas in Sobolev space $\widetilde{L_2^m}(H)$ of periodic function of $n$ variables by Sobolev method
N. Kh. Mamatova, A. R. Hayotov, Kh. M. Shadimetov
90
Integration of higher Korteweg-de Vries equation with a self-consistent source in class of periodic functions
M. M. Matyoqubov, A. B. Yakhshimuratov
102
On growth characteristics of operator-valued functions
S. N. Mishin
112
Reductions of partially invariant solutions of rank 1 defect 2 five-dimensional overalgebra of conical subalgebra
S. V. Khabirov
125
”фимский математический журнал
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019